Constructions of general overlap and grouping functions on algebras of infinite-valued Łukasiewicz logic

Logic Journal of the IGPL (forthcoming)
  Copy   BIBTEX

Abstract

The present paper generalizes the notion of general overlap and grouping functions from the bounded lattices to the algebras of infinite-valued Łukasiewicz logic, providing some constructive methods of these functions by means of multiplicative and additive generators. Here we first introduce the notion of general overlap and grouping functions on MV-algebras, and provide some conditions under which an MV-algebra is a multiplicative and an additive integral by using two constructions of general overlap and grouping functions, respectively. Subsequently, we introduce the concept of generators, including multiplicative and additive generators, of general overlap and grouping functions on MV-algebras, and provide the necessary and sufficient conditions of two one-place functions to be multiplicative and additive generators, respectively, discussing the relationship between multiplicative and additive generators of general overlap and grouping functions on MV-algebras.

Other Versions

No versions found

Links

PhilArchive

    This entry is not archived by us. If you are the author and have permission from the publisher, we recommend that you archive it. Many publishers automatically grant permission to authors to archive pre-prints. By uploading a copy of your work, you will enable us to better index it, making it easier to find.

    Upload a copy of this work     Papers currently archived: 104,899

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Linear Logic and Lukasiewicz ℵ0- Valued Logic: A Logico-Algebraic Study.Jayanta Sen & M. K. Chakraborty - 2001 - Journal of Applied Non-Classical Logics 11 (3-4):313-329.
Representation and extension of states on MV-algebras.TomአKroupa - 2006 - Archive for Mathematical Logic 45 (4):381-392.
Cyclic Elements in MV‐Algebras and Post Algebras.Antoni Torrens - 1994 - Mathematical Logic Quarterly 40 (4):431-444.
Free Łukasiewicz implication algebras.José Patricio Díaz Varela - 2008 - Archive for Mathematical Logic 47 (1):25-33.
Monadic GMV-algebras.Jiří Rachůnek & Dana Šalounová - 2008 - Archive for Mathematical Logic 47 (3):277-297.
Contact semilattices.Paolo Lipparini - 2024 - Logic Journal of the IGPL 32 (5):815-826.

Analytics

Added to PP
2025-03-22

Downloads
1 (#1,962,405)

6 months
1 (#1,611,079)

Historical graph of downloads

Sorry, there are not enough data points to plot this chart.
How can I increase my downloads?

Author's Profile

Mei Wang
Nankai University

Citations of this work

No citations found.

Add more citations